# SDR DALA2023022801506

- Difficulty date: February 27, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 83,428 hours, 25,931 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 WHILE PERFORMING AMDS CARD 2711-01030-01 FOUND AILERON TRIM BEARING SEIZED. CORRECTIVE ACTION: R&R AILERON TRIM ACTUATOR PER AMDS WORKCARD. (4073715)
